# SDR RAIA00210292

- Difficulty date: October 22, 2002
- Submitted: October 27, 2002
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- Aircraft time: 15,739 hours, 15,947 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH FOR LANDING NLG DOWN LOCK INDICATION WAS INOPERATIVE WITH GEAR WARNING HORN SOUNDING. MAINTENANCE ADJUSTED NLG DOWN LOCK SWITCH, OPS CHECKED OK.
